# SDR DALA2015022301649

- Difficulty date: February 19, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 767-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP MEMBRANE, BS 767 - 807 BETWEEN X 55 AND X 60.   AREA OUT OF LIMITS.  CORROSION REMOVED IAW ERA 520318-14MA, REV O.
